# SDR SWAA061405

- Difficulty date: April 25, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 33,295 hours, 27,928 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Failsafe
- Part number: 6935332
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND RT WING T/E FLAP INBOARD FAIL SAFE STRAP CORRODED.    R&R FAIL SAFE STRAP PER SRM.
